# SDR DLM88953917

- Difficulty date: October 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Engine: Pwa JT8D219
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ice Duct
- Condition: Blown
- Location: Nr 2 Engine
- Component: 13277505
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, GOT RT ENG FIRE LOOP 'B' MSG FOLLOWED BY RT ENG ANTI-ICE MSG AND RT ENG VLV MSG.  THEN FIRE WARNING CAME ON, WARNING CX BY RETARDING THROTTLE.  FOUND RT ENG COWL ANTI-ICE DUCT 759102250 BLOWN, BRACKET 719201023 AND WIRING NEAR DUCT DAMAGED.  ALSO, INSIDE OF COWL NEAR DUCT DAMAGED.
